Alert archive / Ohio / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Cleveland, OH

November 5, 2017Crawford County, Erie County, Pennsylvania; 28 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Nov 5, 2017, 2:08 AM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Nov 5, 2017, 12:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2017, 2:08 AM EST (07:08 UTC)
In effect from
Nov 5, 2017, 12:00 PM EST
Expired
Nov 6, 2017, 3:19 AM EST
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

423 
WGUS61 KCLE 050708
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cleveland OH
208 AM EST Sun Nov 5 2017

.A slow moving cold front will move across the region late today
and tonight spreading heavy rainfall across the local area.

OHZ003-006>009-017-018-051515-
/O.NEW.KCLE.FF.A.0003.171105T1700Z-171106T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, and Tiffin
208 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH LATE
TONIGHT...

The National Weather Service in Cleveland has issued a

* Flash Flood Watch for portions of north central Ohio and 
  northwest Ohio, including the following areas, in north 
  central Ohio, Erie. In northwest Ohio, Hancock, Lucas, Ottawa, 
  Sandusky, Seneca, and Wood. 

* From noon EST today through late tonight

* Showers and thunderstorms will affect the area today and
  tonight. The storms will become more widespread this afternoon
  and evening. Several hours of heavy rain are expected this
  evening as a cold front crosses the region. Rain totals of 1 to
  2 inches are expected across the entire watch area with 
  localized amounts in excess of 3 inches possible. The rain will 
  end from northwest to southeast after midnight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-051515-
/O.NEW.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Ashtabula, Erie, Edinboro, and Meadville
208 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY
MORNING...

The National Weather Service in Cleveland has issued a

* Flash Flood Watch for portions of Ohio and northwest 
  Pennsylvania, including the following areas, in Ohio, Ashland, 
  Ashtabula Inland, Ashtabula Lakeshore, Crawford, Cuyahoga, 
  Geauga, Holmes, Huron, Knox, Lake, Lorain, Mahoning, Marion, 
  Medina, Morrow, Portage, Richland, Stark, Summit, Trumbull, 
  Wayne, and Wyandot. In northwest Pennsylvania, Crawford, 
  Northern Erie, and Southern Erie. 

* From this afternoon through Monday morning

* Showers and thunderstorms will affect the area today and
  tonight. The storms will become more widespread toward evening
  with several hours of heavy rain expected tonight as a cold
  front crosses the region. Rain totals of 1 to 2 inches are
  expected across the entire watch area with localized amounts in
  excess of 3 inches possible. The rain will end from northwest to
  southeast late tonight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$
kubina
4 follow-up statements
102 
WGUS61 KCLE 051455
FFACLE

Flood Watch
National Weather Service Cleveland OH
955 AM EST Sun Nov 5 2017

.A slow moving cold front will move across the region late today
and tonight spreading heavy rainfall across the area.

OHZ003-006>009-017-018-052300-
/O.CON.KCLE.FF.A.0003.171105T1700Z-171106T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, and Tiffin
955 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of north central Ohio and northwest Ohio, including 
  the following areas, in north central Ohio, Erie. In northwest 
  Ohio, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. 

* Through late tonight

* Showers and thunderstorms will affect the area today and
  tonight. The storms will become more widespread this afternoon
  and evening. Several hours of heavy rain are expected this
  evening as a cold front crosses the region. Rain totals around
  an inch are expected across the entire watch area with 
  localized amounts in excess of 3 inches possible. The rain will 
  end from northwest to southeast after midnight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-052300-
/O.CON.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Ashtabula, Erie, Edinboro, and Meadville
955 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM EST THIS
AFTERNOON THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of Ohio and northwest Pennsylvania, including the 
  following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula 
  Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, 
  Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, 
  Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In 
  northwest Pennsylvania, Crawford, Northern Erie, and Southern 
  Erie. 

* From 4 PM EST this afternoon through Monday morning

* Showers and thunderstorms will affect the area today and
  tonight. The storms will become more widespread toward evening
  with several hours of heavy rain expected tonight as a cold
  front crosses the region. Rain totals around an inch are
  expected across the entire watch area with localized amounts in
  excess of 3 inches possible. The heaviest rainfall looks to be
  near and south of a line from Upper Sandusky to Canton. The 
  rain will end from northwest to southeast late tonight.
  

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$
549 
WGUS61 KCLE 052022
FFACLE

Flood Watch
National Weather Service Cleveland OH
322 PM EST Sun Nov 5 2017

.A slow moving cold front will move across the region late today
and tonight spreading heavy rainfall across the area.

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060430-
/O.CON.KCLE.FF.A.0003.171105T2100Z-171106T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Ashtabula, Erie, Edinboro, and Meadville
322 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of Ohio and northwest Pennsylvania, including the 
  following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula 
  Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, 
  Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, 
  Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In 
  northwest Pennsylvania, Crawford, Northern Erie, and Southern 
  Erie. 

* Through Monday morning

* Showers and thunderstorms will move across the region this
  evening into the overnight hours. Heavy rain is expected until
  the cold front passes. Rain totals around an inch are expected 
  across the entire watch area with localized amounts in excess of
  3 inches possible. The heaviest rainfall looks to be near and 
  south of a line from Upper Sandusky to Canton. The rain will end
  from northwest to southeast late tonight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$

OHZ003-006>009-017-018-060430-
/O.CON.KCLE.FF.A.0003.000000T0000Z-171106T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, and Tiffin
322 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of north central Ohio and northwest Ohio, including 
  the following areas, in north central Ohio, Erie. In northwest 
  Ohio, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. 

* Through late tonight

* Showers and thunderstorms will move across the region this 
  evening into the overnight hours. Heavy rain is expected until 
  the cold front passes. Rain totals around an inch are expected 
  across the entire watch area with localized amounts in excess of
  3 inches possible. The rain will end from northwest to 
  southeast by midnight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$
098 
WGUS61 KCLE 060018
FFACLE

Flood Watch
National Weather Service Cleveland OH
718 PM EST Sun Nov 5 2017

OHZ003-006>009-017-018-060130-
/O.CAN.KCLE.FF.A.0003.000000T0000Z-171106T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, and Tiffin
718 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Ohio and
northwest Ohio has been cancelled. Additional heavy rainfall is no
longer expected. Rainfall from earlier this evening was generally
between 1 and 3 inches.

$$

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060830-
/O.CON.KCLE.FF.A.0003.000000T0000Z-171106T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Ashtabula, Erie, Edinboro, and Meadville
718 PM EST Sun Nov 5 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

The Flash Flood Watch continues for

* Portions of Ohio and northwest Pennsylvania, including the 
  following areas, in Ohio, Ashland, Ashtabula Inland, Ashtabula 
  Lakeshore, Crawford, Cuyahoga, Geauga, Holmes, Huron, Knox, 
  Lake, Lorain, Mahoning, Marion, Medina, Morrow, Portage, 
  Richland, Stark, Summit, Trumbull, Wayne, and Wyandot. In 
  northwest Pennsylvania, Crawford, Northern Erie, and Southern 
  Erie. 

* Until 7 AM EST Monday

* Showers and thunderstorms will move across the region this
  evening into the overnight hours. Heavy rain is expected until
  the cold front passes. Rain totals around an inch are expected
  across the entire watch area with localized amounts in excess of
  3 inches possible. The rain will end from northwest to 
  southeast late tonight. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those camping along area streams and rivers 
  should be especially cautious as streams and rivers can rise 
  to dangerous levels very quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is issued when there is a potential for flash
flooding. Flash flooding is a very dangerous situation. Monitor
the forecast and be prepared to take action should Flash Flood
Warnings be issued or if flooding develops.

&&

$$
436 
WGUS61 KCLE 060819
FFACLE

Flood Watch
National Weather Service Cleveland OH
319 AM EST Mon Nov 6 2017

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-060930-
/O.CAN.KCLE.FF.A.0003.000000T0000Z-171106T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Norwalk, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, 
Ashtabula, Erie, Edinboro, and Meadville
319 AM EST Mon Nov 6 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Ohio and northwest
Pennsylvania has been cancelled. Scattered showers are
possible through mid morning, but the threat of heavy rainfall and
flash flooding has ended across the area early this morning. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Nov 5, 1:21 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Nov 5, 1:21 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
121 AM EDT Sun Nov 5 2017

.SYNOPSIS...
A warm front across the Tennessee valley will lift north, and move
north of the forecast area Sunday morning.  A strong cold front will
move across the area Sunday night kicking off thunderstorms.

&&

.NEAR TERM /THROUGH TODAY/...
Warm front just into SRN KY.   Models continue to lift front North
across the forecast area overnight.  Expect overnight temps to be
steady or slowly after midnight.  Showers and TSRA across Michigan
into Nrn IN will produce scattered showers this evening.  Could see
an isolated TSRA NW OH this evening.  Surge of moisture overnight
combined with the warm front will produce showers after midnight
tonight.

With this early evening update have tweaked precip chances and
have added the mention of thunder overnight. Fairly good
agreement in an expansion of coverage overnight. Therefore have
also started Sunday morning out with higher precip chances than
previous forecast, but main focus will still be on late Sunday
afternoon and evening.

SPC has entire area in slight risk for severe TSRA tomorrow
afternoon and evening. Capes only warm to around 1000 J/kg in
the west tomorrow afternoon...but shear increases significantly
as the 850mb winds increase to 55 kt by 00Z ahead of the cold
front. Greatest threat of severe tsra will be from damaging
winds, but with the shear an isolated tornado is not out of the
question.

GFS and ECMWF in good agreement moving the cold front into NW OH by
00z.   A low develops and rides along the boundary as it moves
slowly SE across the forecast area overnight.  Should be pushing SE
of the forecast area Monday morning.   Using the GFS/ECMWF could see
a widespread 1 1/2 to 2 inches of rain through Monday morning. Could
see some localized flooding from the convection.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
Cold front should be east of the region early Monday. A few
showers will linger from north central Ohio to NW PA through
early afternoon. High pressure should then increase its
influence and keep the region dry into Wednesday.

Monday will be the warmest day of the short term with early highs in
the 50s. Cooler Tuesday into Wednesday with highs in the 40s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The GFS and CMC advertise the next trough and push of cold air just
brushing the area while the ECMWF is much more aggressive, bringing
a cold Canadian high down across the Great Lakes the second half of
the week. The NCEP consensus is to weight the forecast more toward
the ECMWF and our forecast will follow suit. Will keep a chance of
rain and snow showers in the snowbelt Thursday into Friday with
temperatures on the cold side of guidance.

Heights should be rising and the surface high should be east of the
area on Saturday. High clouds may be on the increase but
temperatures should recover albeit perhaps remaining a little below
normal. Will have a small chance of showers in the Saturday night
forecast ahead of the next front but there is little confidence in
the timing of the next system this far in advance.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
It's going to rain a lot during the period but timing the waves
of precip remains a challenge. The first half of the period will
see scattered showers with more widespread and heavier rainfall
the second half of the period. Already see some LIFR conditions
at TOL. There should be some improvement there overnight as the
flow becomes southerly. Elsewhere cigs should settle into mainly
MVFR for much of the period. Looking at the new models there
appears to be a decent chance for showers beginning around
daybreak and continuing into midday. After that there may be a
dry period with cigs briefly improving. The evening hours will
be rough with IFR and LIFR conditions developing all areas.
Southerly winds could gust to 25 to 30 knots today.

OUTLOOK...Non-VFR Sunday night, improving on Monday. Non-VFR
possible again Tuesday night into Wednesday.

&&

.MARINE...
Southerly winds will increase overnight as a warm front lifts across
the lake. These downsloping winds may reach 20 knots near Erie but
will hold off on a small craft advisory for now. The better chances
for a small craft advisory arrive in the wake of a cold front that
will cross the lake Sunday night. Northwest to north winds should
build waves to at least 4 feet for a few hours east of the Islands
to Ripley. High pressure will then build across the lake and linger
into Wednesday. Northeasterly winds on Tuesday may be enough to
build waves to small craft criteria. Winds should decrease Tuesday
night into Wednesday as they become westerly.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/Oudeman
SHORT TERM...DJB/Mullen
LONG TERM...Kosarik/Mullen
AVIATION...Kubina
MARINE...Mullen
Hazardous weather outlook, Nov 4, 3:45 AM EDT, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
345 AM EDT Sat Nov 4 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-050745-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
345 AM EDT Sat Nov 4 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk for severe thunderstorms Sunday evening and
Sunday night as a cold front crosses the region. Damaging
winds...large hail and locally heavy rainfall are possible along with
isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:22 PM ESTFlash Flood WarningCLEErie5 hr
Nov 5, 6:31 PM ESTSevere Thunderstorm WarningCLEErie59 min
Nov 5, 6:40 PM ESTTornado WarningCLEErie35 min
Nov 5, 6:46 PM ESTSevere Thunderstorm WarningCLECrawford59 min
Nov 5, 12:29 PM ESTSevere Thunderstorm WarningCLELucas, Wood61 min
Nov 5, 12:47 PM ESTSpecial Marine WarningCLE88 min
Nov 5, 1:08 PM ESTSpecial Weather StatementCLEOttawa, Sandusky67 min
Nov 5, 2:12 PM ESTSpecial Marine WarningCLE93 min
Nov 5, 2:23 PM ESTSpecial Weather StatementCLEErie67 min
Nov 5, 2:28 PM ESTTornado WarningCLEErie32 min
Nov 5, 2:42 PM ESTTornado WarningCLEErie, Lorain20 min
Nov 5, 2:52 PM ESTSpecial Marine WarningCLE113 min
Nov 5, 2:53 PM ESTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Nov 5, 3:11 PM ESTAreal Flood WarningCLESandusky, Wood6 hr
Nov 5, 3:13 PM ESTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood47 min
Nov 5, 3:22 PM ESTSmall Craft AdvisoryCLE24 hr
Nov 5, 3:44 PM ESTSpecial Marine WarningCLE91 min
Nov 5, 3:45 PM ESTSpecial Marine WarningCLE2 hr
Nov 5, 3:50 PM ESTSpecial Weather StatementCLEOttawa55 min
Nov 5, 4:01 PM ESTSevere Thunderstorm WarningCLEHancock, Wood, Wyandot30 min
Nov 5, 4:18 PM ESTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot57 min
Nov 5, 4:43 PM ESTSpecial Marine WarningCLE92 min
Nov 5, 4:43 PM ESTSevere Thunderstorm WarningCLESandusky22 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Morrow, Richland54 min
Nov 5, 4:51 PM ESTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Sandusky, Seneca54 min
Nov 5, 4:52 PM ESTAreal Flood WarningCLEErie3 hr
Nov 5, 4:58 PM ESTTornado WarningCLEHuron, Seneca32 min
Nov 5, 5:29 PM ESTSevere Thunderstorm WarningCLEHolmes, Wayne46 min
Nov 5, 5:31 PM ESTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina43 min
Nov 5, 5:34 PM ESTTornado WarningCLEAshland, Wayne26 min
Nov 5, 5:45 PM ESTSpecial Marine WarningCLE90 min
Nov 5, 5:48 PM ESTAreal Flood WarningCLECuyahoga, Lorain3 hr
Nov 5, 5:51 PM ESTTornado WarningCLECuyahoga14 min
Nov 5, 6:02 PM ESTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Nov 5, 6:03 PM ESTSevere Thunderstorm WarningCLECuyahoga18 min
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningCLEGeauga23 min
Nov 5, 6:28 PM ESTSevere Thunderstorm WarningCLEAshtabula, Trumbull39 min
Nov 5, 6:42 PM ESTSevere Thunderstorm WarningCLEMahoning28 min

Nearby

Flash Flood Watches in Ohio, 2017Flash Flood Watches in Pennsylvania, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.